Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2013 (2013), Article ID 397262, 4 pages
Research Article

The Near Subnormal Weighted Shift and Recursiveness

Group of DEFA, Department of Mathematics and Informatics, Faculté des Sciences, Université Moulay Ismail, BP 11201, Zitoune, Méknés, Morocco

Received 19 October 2012; Accepted 14 February 2013

Academic Editor: Chuanxi Qian

Copyright © 2013 R. Ben Taher and M. Rachidi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. Ben Taher and M. Rachidi, “The Near Subnormal Weighted Shift and Recursiveness,” International Journal of Analysis, vol. 2013, Article ID 397262, 4 pages, 2013. doi:10.1155/2013/397262